Hi. I’m looking for opinions on lexapro, including any dosage or side effects. Thanks


Posted anonymously, 1st July 2014


Want more real mum questions sent to you?


Ask your question

  • If your headaches are still persisting I have you have sought medical advice by now. It could be a very serious problem. I have a friend who would probably have died if she hadn’t gone for advice and urgent treatment when she did.



  • I’ve been on Lexapro before and didn’t really get any side effects. Regarding dosage, it’s different for everyone. Your doctor will advise you the correct dose for you. Good luck. Hope it helps.



  • Thanks for your opinions everyone



  • Be guided by your doctor as to what is best for you.



  • Really depends on the individual. Like many medications, the side effects can be non-existent or just too much. Sometimes the dosage needs to be adjusted so that the drug can be tolerated better. Definitely a question for a GP to answer.



  • The more common side effects reported when taking Lexapro tablets 10mg are generally mild and transient and usually disappear with continued treatment. They include: decreased or loss of appetite, dry mouth, diarrhoea, nausea, sleeplessness, fatigue, drowsiness, increased sweating, sexual problems.

    Not every medication works for every person, and even if they do, different doses suit different people. Your doctor is the best person to speak to. And not every person has side effects either. If you’ve been put on Lexapro, and any of its side effects are bothering you, please speak to your doctor. You may need a different dose, or a change of medication if side effects are severe. You can also speak to your pharmacist for general advice, although they can only tell you about the medication, unlike your doctor who also knows about your medical history and other medications you may be on.



  • I hope some mom’s can provide some advice for you



  • g’day when I saw this question I knew I had heard of Lexapro before. I was on it years ago when my children were little. I suffered from anxiety and depression. You have probably been told that it takes a few weeks for most anti depressants to take effect. Having someone to talk to could ease some of your anxiety such as a psychologist. remember nothing stays the same and our life’s are always changing. Since then I am now taking medication known as axit to help with sleep also. Our environment and sociol interaction can relieve anxiety or increase them. A good support group can help as much as medication. If you are suffering from financial struggles there are utility relief grants that can help; your anxiety is stemming from somewhere try and see if you can relieve some of life’s pressures in those areas.



  • Dosages are always very individualistic as we all metabolise differently. You should probably speak to your doctor.



  • I hope more mum’s can answer your question, all the best to you.



  • I lasted 2 days on Lexapro :( I wasn’t able to drive or work whilst i was on it as it affected my judgement on the road. I found Zoloft was a much better medication for me :)


Post an answer
Like Facebook page

LIKE MoM on Facebook

What is your answer to that question?
Would you like to include a photo?

No picture uploaded yet
Please wait to see your image preview here before hitting the submit button.

Your MoM account

Lost your password?

Enter your email and a password below to post your answer and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just submit?

Write A Rating Just Submit
Join